Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Erection problem, erects while masturbation but doesn't stay long. On VB and forte for hair loss. Any relation ?

Doctor, Since last month I ve noticed erection problem in me. Earlier, when I think about sex, erection used to happen, but now its not. But now, when try to mastubarate, its erecting. And erection in this way not staying too long. I am taking VB& forte for past 1 year for hair loss . is this doing any side affect? Thanks in Advance
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Jul 2012
Hi there.

Vb forte is a multivitamin used as an adjunct in pts with hair loss.

No it should not have any effect on your libido or erection!

There are some hair loss medications like finasteride tabs that have been associated with this problem but not VB forte.

Your problem may be physiological or psychological at your age especially as you report a good erection earlier.

Please go see a good counsellor or psychologist who will help you decide if there is some sort of urology pathology or just stress that is the reason for your ED (erectile dysfunction)!

Cheers & do hope this answers' your query & you soon have good hair growth & sexual appetitie!

Dr Praveen Rodrigues MD
Dermatologist, cosmetologist, Venereologist
Vikram Hospital, Bangalore, India
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor